# SDR 2022FA0000078

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: General aviation
- Aircraft: N431BG
- Make and model: Beech C90
- Aircraft serial: LJ933
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: EM6039
- Part serial: 1020
- Condition: Overheated
- Location: Zone 100
- Component: Vent Blower Ass, Electromech
- Component part number: EM6039
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT IT APPEARS THAT THE VENT BLOWER MOTOR BELOW THE PILOT'S FEET SEIZED UP AND THEN THE MOTOR ITSELF STARTED TO SMOKE. THE BREAKER FOR THE MOTOR TRIPPED AT THIS TIME.
